Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2012, Issue 1(39), Pages 24–25 (Mi iimi10)  

This article is cited in 1 scientific paper (total in 1 paper)

On nonlinear differential equations of neutral type with impulse control

A. N. Sesekina, Ya. A. Veshkurovab

a Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR
b Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Abstract: The formalization of concept of the solution for the differential equations of neutral type with the distributions in the right part is performed. Sufficient conditions providing existence so the formalized solution are received. The integral equation describing so the formalized solution is obtained. Illustrating examples are resulted.

Keywords: differential equations of neutral type, systems with time delay, impulse control, functions of bounded variation.

Full text: PDF file (110 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 49N25
Received: 15.02.2012

Citation: A. N. Sesekin, Ya. A. Veshkurova, “On nonlinear differential equations of neutral type with impulse control”, Izv. IMI UdGU, 2012, no. 1(39), 24–25

Citation in format AMSBIB
\Bibitem{SesVes12}
\by A.~N.~Sesekin, Ya.~A.~Veshkurova
\paper On nonlinear differential equations of neutral type with impulse control
\jour Izv. IMI UdGU
\yr 2012
\issue 1(39)
\pages 24--25
\mathnet{http://mi.mathnet.ru/iimi10}


Linking options:
  • http://mi.mathnet.ru/eng/iimi10
  • http://mi.mathnet.ru/eng/iimi/y2012/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Miller, E. Ya. Rubinovich, “Discontinuous solutions in the optimal control problems and their representation by singular space-time transformations”, Autom. Remote Control, 74:12 (2013), 1969–2006  mathnet  crossref  isi
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:168
    Full text:108
    References:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021